Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Classical Affine W-Algebras for glN and Associated Integrable Hamiltonian Hierarchies

Classical Affine W-Algebras for glN and Associated Integrable Hamiltonian Hierarchies

Thumbnail Image
Download
Name

1509.06878.pdf

Description
Accepted version
Size

626.09 KB

Format

Adobe PDF

Checksum (MD5)

7d223fd11bac748f793f00909bc73908

sword-2021-04-28T16:17:00.original.xml (130 B)
Original SWORD entry document
Author(s)
De Sole, Alberto
•
Kac, Victor G
•
Valeri, Daniele
Date Issued
2016
Journal
Communications in Mathematical Physics
Publisher
Springer Science and Business Media LLC
Citation
De Sole, Alberto, Victor G. Kac, and Daniele Valeri. "Classical Affine W-Algebras for Gl(N) and Associated Integrable Hamiltonian Hierarchies." Communications in Mathematical Physics 348 1 (2016): 265-319.
Version
Author's final manuscript
Abstract
© 2016, Springer-Verlag Berlin Heidelberg. We apply the new method for constructing integrable Hamiltonian hierarchies of Lax type equations developed in our previous paper to show that all W-algebras W(glN, f) carry such a hierarchy. As an application, we show that all vector constrained KP hierarchies and their matrix generalizations are obtained from these hierarchies by Dirac reduction, which provides the former with a bi-Poisson structure.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
https://hdl.handle.net/1721.1/134510
DOI of Published Version
https://doi.org/10.1007/S00220-016-2632-9
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.